# SDR VNAA20251015047

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670335685
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOR ACCESS TO FRAME CORROSION @ STR 25L F.S 517-F.S533 FOUND IT HAS INCOMING OVERSIZE RIVET HOLES.   INSTALLED NEW INTERCOSTAL PN SH670-33568-5 IAW CRJ 700 SRM 51-42-06-001-001-A01 & CRJ 700 SRM 51-42-21-001-001-A01.
